# SDR QXEA2022072000254

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 47,661 hours, 50,325 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Battery Pack
- Part number: 6138001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY AFT CABIN BULKHEAD AND CEILING EXIT SIGN LIGHTS AND CEILING AISLE LIGHTS FROM SEAT ROW 10 TO 17 FAIL THE 10 MIN FUNCTIONAL CHECK. REMOVED AND REPLACED BOTH BATTERIES IN EPSU #3 PER Q400 AMM 33-51-01-000-802, 33-51-01-400-802, OP TEST GOOD.
